# SDR AU980391

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Loss
- Location: Le Eng
- Stage of operation: CL
- Nature of condition: K, I
- Precautionary procedure: K

## Discrepancy

(AUS) DURING CLIMB, THE LT ENGINE OIL PRESSURE FLUCTUATED, BUT DID NOT DROP TO ZERO.  ENGINE WAS REMOVED FOR INVESTIGATION AND REPAIR FOR EXCESSIVE OIL CONSUMPTION FOLLOWING EXTENSIVE CHECKS AND GROUND RUNS.
